# SDR C2XA98IA078

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14819
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 156
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: S53171123204
- Condition: Defective Hole
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND DEFECT INDICATIONS ON WINDSHIELD NODE NR 5 FASTENER LOCATIONS DURING ACCOMPLISHMENT OF SSI 53-11-27.  MAINTENANCE REAMED THE DEFECTIVE HOLES UNTIL DEFECT WAS REMOVED AND INSTALLED OVERSIZE FASTENERS IAW CONTINENTAL EXPRESS ECRA 5310-01086.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
